Almost nearly continuous multifunctions.
Ekici, E.
Acta Mathematica Universitatis Comenianae. New Series, Tome 73 (2004), p. 175-186 / Harvested from The Electronic Library of Mathematics
Publié le : 2004-01-01
EUDML-ID : urn:eudml:doc:126719
@article{02172776,
     title = {Almost nearly continuous multifunctions.},
     journal = {Acta Mathematica Universitatis Comenianae. New Series},
     volume = {73},
     year = {2004},
     pages = {175-186},
     zbl = {1100.54008},
     language = {en},
     url = {http://dml.mathdoc.fr/item/02172776}
}
Ekici, E. Almost nearly continuous multifunctions.. Acta Mathematica Universitatis Comenianae. New Series, Tome 73 (2004) pp. 175-186. http://gdmltest.u-ga.fr/item/02172776/